Alert archive / South Dakota / Wind Advisories in 2007
Wind Advisory 7, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Feb 23, 2007, 4:01 AM CST for 18 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2007, 4:01 AM CST (10:01 UTC)
- Expired
- Feb 23, 2007, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 16 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 10.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 231001 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 401 AM CST FRI FEB 23 2007 ...STRONG SOUTHERLY WINDS TO IMPACT THE AREA TODAY THROUGH EARLY EVENING... .STRONG SOUTHERLY WINDS ARE EXPECTED TO PICK UP TODAY...AS THE AREA BECOMES SITUATED BETWEEN HIGH PRESSURE OVER THE GREAT LAKES...AND LOW PRESSURE ALONG THE FRONT RANGE OF THE ROCKIES. SDZ003-004-009-015-016-231800- /O.NEW.KABR.WI.Y.0007.070223T1001Z-070223T1800Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG 401 AM CST FRI FEB 23 2007 /301 AM MST FRI FEB 23 2007/ ...WIND ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...WILL CONTINUE THROUGH LATE MORNING ACROSS NORTH CENTRAL SOUTH DAKOTA. THE WINDS WILL DIMINISH TO 20 TO 30 MPH INTO THE AFTERNOON HOURS. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ005>008-010-011-017>023-231815- /O.NEW.KABR.WI.Y.0007.070223T1200Z-070224T0000Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 401 AM CST FRI FEB 23 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL PICK UP TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH...ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. WINDS WILL DIMINISH TO 15 TO 25 MPH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ ALBRECHT
3 follow-up statements
000 WWUS73 KABR 231805 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1205 PM CST FRI FEB 23 2007 ...STRONG SOUTHEAST WINDS TO IMPACT THE AREA THROUGH LATE AFTERNOON... .STRONG SOUTHEAST WINDS ARE EXPECTED TO REMAIN ACROSS THE AREA THROUGH LATE AFTERNOON AS THE REGION IS SITUATED BETWEEN HIGH PRESSURE OVER THE GREAT LAKES...AND LOW PRESSURE ALONG THE FRONT RANGE OF THE ROCKIES. SDZ003-004-009-015-016-231915- /O.EXP.KABR.WI.Y.0007.000000T0000Z-070223T1800Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG 1205 PM CST FRI FEB 23 2007 /1105 AM MST FRI FEB 23 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. BREEZY SOUTHEAST WINDS WILL CONTINUE THROUGH THE AFTERNOON ACROSS NORTH CENTRAL SOUTH DAKOTA...POSSIBLY SUSTAINED NEAR 30 MPH AT TIMES...BUT WIDESPREAD STRONG WINDS ARE NO LONGER ANTICIPATED. $$ MNZ039-046-SDZ005>008-010-011-017>023-240000- /O.CON.KABR.WI.Y.0007.000000T0000Z-070224T0000Z/ TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA... ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 1205 PM CST FRI FEB 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHEAST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL PERSIST ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THROUGH LATE AFTERNOON. WINDS WILL DIMINISH TO 15 TO 25 MPH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TT
000 WWUS73 KABR 232203 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 403 PM CST FRI FEB 23 2007 ...STRONG SOUTHEAST WINDS TO IMPACT THE AREA THROUGH EARLY EVENING... .STRONG SOUTHEAST WINDS ARE EXPECTED TO REMAIN ACROSS THE AREA THROUGH EARLY EVENING AS THE REGION IS SITUATED BETWEEN HIGH PRESSURE OVER THE GREAT LAKES...AND LOW PRESSURE ALONG THE FRONT RANGE OF THE ROCKIES. SDZ005-006-010-017>020-022-023-232315- /O.CAN.KABR.WI.Y.0007.000000T0000Z-070224T0000Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...CLARK...WATERTOWN...CASTLEWOOD...CLEAR LAKE 403 PM CST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED TO 15 TO 25 MPH ACROSS THE AREA. $$ MNZ039-046-SDZ007-008-011-021-240000- /O.CON.KABR.WI.Y.0007.000000T0000Z-070224T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...MILBANK 403 PM CST FRI FEB 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHEAST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL PERSIST ACROSS EXTREME NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THROUGH EARLY EVENING. VERY STRONG WINDS HAVE BEEN OBSERVED IN SISSETON...WHEATON AND ORTONVILLE AREAS LATE THIS AFTERNOON. SUSTAINED WINDS FROM 30 TO 40 MPH WITH GUSTS TO NEAR 50 MPH HAVE OCCURRED. WINDS WILL DIMINISH TO 15 TO 25 MPH LATER THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ TT
000 WWUS73 KABR 240010 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 610 PM CST FRI FEB 23 2007 MNZ039-046-SDZ007-008-011-021-240115- /O.EXP.KABR.WI.Y.0007.000000T0000Z-070224T0000Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...MILBANK 610 PM CST FRI FEB 23 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED ACROSS THE ADVISORY AREA. BREEZY CONDITIONS ARE STILL EXPECTED...WITH WINDS FROM 20 TO 30 MPH CONTINUING THROUGH THE EVENING. $$ HINTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Feb 23, 3:43 AM CST, 18 minutes earlier.
Area forecast discussion, Feb 23, 3:43 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
343 AM CST FRI FEB 23 2007
.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
FOCUS WILL BE ON WINDS TODAY AND IMPENDING PRECIPITATION
ASSOCIATED WITH THE WINTER STORM SYSTEM EXPECTED TO LIFT THROUGH
THE ROCKIES TODAY...AND OUT INTO THE CENTRAL PLAINS TONIGHT.
MODELS ARE IN FAIR AGREEMENT WITH THIS SYSTEM...WITH THE GFS
SHOWING A SLIGHTLY SLOWER TRACK THAN IN PREVIOUS RUNS. THIS WILL
ALLOW FOR PRECIPITATION CHANCES TO EXTEND FURTHER TO THE WEST
ACROSS THE ABR CWA...AND FOR THE SNOW CHANCES TO LINGER INTO
SUNDAY.
CURRENTLY HAVE A DECK OF MID-CLOUD ACROSS THE EASTERN HALF OF THE
STATE...EXTENDING WESTWARD INTO THE CENTRAL DAKOTAS...BUT LOWER
LEVELS REMAIN UNSATURATED SO HAVE NOT HAD ANY DRIZZLE DEVELOPMENT.
WITH THE REGION UNDER SOUTHERLY FLOW...HAVE CONTINUED TO SEE
DEWPOINTS INCREASE THROUGH THE NIGHT. MOISTURE HAS INCREASED THE
MOST ACROSS THE CENTRAL AND WESTERN PORTION OF THE STATE...WHERE
LLJ IS CURRENTLY DIRECTED. SFC PRESSURE GRADIENT REMAINS TIGHT
ACROSS THE REGION...BETWEEN HIGH PRESSURE OVER THE GREAT
LAKES...AND LOW PRESSURE ALONG THE FRONT RANGE OF THE ROCKIES.
GREATER THAN A 20MB SFC PRES GRADIENT ACROSS THE STATE RIGHT
NOW...WITH THE GRADIENT TO SHIFT EAST THROUGH THE DAY. ALSO SHOULD
GET SOME MIXING DOWN OF THE WINDS ALOFT...NEARLY 35 TO 50 KT AT
925MB AND 850MB RESPECTIVELY. THEREFORE HAVE ISSUED A WIND
ADVISORY ACROSS THE NORTHERN HALF OF THE CWA FOR TODAY.
TEMPERATURE CURRENTLY ARE WARMER THAN EXPECTED...AND SHOULD STAY
NEARLY STEADY OR WARM SLIGHTLY THROUGH THE DAY. THEREFORE MUCH OF
THE AREA WILL BE WARM ENOUGH FOR JUST DRIZZLE ONCE THE LOW LEVELS
SATURATE. SOUNDINGS INDICATE THIS OCCURRING INTO THE
AFTERNOON...SO HAVE DELAYED THE DRIZZLE WORDING ACROSS ENTIRE CWA
UNTIL THE AFTERNOON. BETTER SATURATION OF THE ENTIRE COLUMN
REACHED ACROSS THE EASTERN CWA THIS EVENING AND INTO THE REMAINDER
OF THE CWA BY LATE TONIGHT. ATMOSPHERIC TEMPERATURES PROFILES
SUGGEST BRIEF CHANCE FOR FZRA ACROSS THE CWA THIS EVENING...BEFORE
PRECIPITATION IS EXPECTED TO CHANGEOVER TO ALL SNOW LATE TONIGHT.
ISENTROPIC LIFT ACROSS THE ENTIRE CWA RAMPS UP INTO
SATURDAY...WITH THE STRONGEST LIFT ACROSS THE CWA CONTINUING TO
FOCUS BEST CHANCE OF PRECIPITATION ACROSS THE EASTERN HALF OF THE
CWA. 700MB THETA-E AND WINDS INDICATED A TROWAL FEATURE SETTING UP
ACROSS THE EASTERN CWA SATURDAY INTO SATURDAY NIGHT. Q-VECT CONV
ALSO ORIENTED OVER THE EASTERN CWA INTO SATURDAY NIGHT. THEREFORE
EXPECTED HEAVIEST SNOW SATURDAY AFTERNOON THROUGH SATURDAY NIGHT
FROM BROWN/SPINK COUNTIES EASTWARD. LATEST WWD GRAPHICS INDICATE
NEARLY 8 TO 12 INCHES OF SNOW ACROSS THE EASTERN HALF OF THE CWA.
WITH THAT BEING SAID...HAVE UPGRADE THE WINTER STORM WATCH TO A
WARNING....AND EXPANDED THE AREA TO INCLUDE ALMOST THE ENTIRE CWA.
HAVE LEFT THE ZONE AROUND KMBG OUT OF THE WARNING FOR NOW...AS
ONLY LIGHTER AMOUNTS OF SNOW ARE EXPECTED IN THAT AREA AROUND 2 TO
4 INCHES. WILL HAVE TO MONITOR SUBSEQUENT MODEL RUNS TO POSSIBLE
INCLUDE THEM IN THE WARNING/OR AND ADVISORY IF MORE SNOW IS
EXPECTED.
.LONG TERM...MONDAY THROUGH THURSDAY
MID LEVEL PATTERN THROUGH THE EARLY MEDIUM RANGE LOOKS A LITTLE
ON THE PROGRESSIVE SIDE WITH WEEKEND SYSTEM EXITING THE REGION
AS MORE PACIFIC ENERGY COMES ASHORE AND ACROSS THE ROCKIES. BOTH
00Z ECMWF/GFS INDICATE DEVELOPMENT OF BROAD CENTRAL/WESTERN CONUS
TROF BY 168 HOURS. THE FIRST WAVE TO HELP CARVE OUT THIS TROF
SHOULD SPREAD PRECIPITATION ACROSS THE FORECAST AREA ON WEDNESDAY
AND THURSDAY. PRECIPITATION TYPE STILL NOT A CERTAINTY AT THIS
POINT...BUT LATEST GFS SUGGESTS MOSTLY SNOW. THIS DETAIL CAN BE
NAILED DOWN FURTHER AS WE GET CLOSER TO THE EVENT. CONCERNING
TEMPERATURES...NOT MUCH CHANGE WAS INJECTED INTO THE GRIDS AS THEY
LOOKED PRETTY GOOD.
&&
.AVIATION...
A BATCH OF WARM AIR ADVECTION CLOUDS MAINLY ABOVE 4K FEET SHOULD
CONTINUE ACROSS THE CENTRAL AND EASTERN PART OF SOUTH DAKOTA
THROUGH THE MORNING. HOWEVER...PARTS OF WESTERN INTO CENTRAL SOUTH
DAKOTA MAY SEE THE FORMATION OF SOME MVFR/IFR CIGS AFTER DAYBREAK.
LITTLE IF ANY PRECIPITATION IS EXPECTED UNTIL AFTER SUNSET TODAY.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL NOON CST /11 AM MST/ TODAY FOR CAMPBELL-
CORSON-DEWEY-POTTER-WALWORTH.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR BROWN-CLARK-
CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-GRANT-HAMLIN-MARSHALL-
MCPHERSON-ROBERTS-SPINK.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR BROWN-CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-
ROBERTS-SPINK.
WINTER STORM WARNING FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 6
AM CST /5 AM MST/ SUNDAY FOR BUFFALO-EDMUNDS-FAULK-HAND-
HUGHES-HYDE-JONES-LYMAN-MCPHERSON-STANLEY-SULLY.
MN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR BIG STONE-
TRAVERSE.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...ALBRECHT
LONG TERM...TDK
AVIATION...TDKHazardous weather outlook, Feb 22, 5:45 AM CST, 22 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 545 AM CST THU FEB 22 2007 SDZ033>035-045-048-231145- STANLEY-SULLY-HUGHES-JONES-LYMAN- 545 AM CST THU FEB 22 2007 /445 AM MST THU FEB 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LOW CLOUDS ARE EXPECTED TO DEVELOP OVER THE REGION LATE TONIGHT AS WARM MOIST AIR SURGES NORTHWARD FROM THE GULF OF MEXICO. PATCHY LIGHT DRIZZLE WITH SOME FREEZING DRIZZLE IS POSSIBLE AS SURFACE TEMPERATURES FALL TO BELOW FREEZING IN SOME AREAS THROUGHOUT CENTRAL SOUTH DAKOTA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE DRIZZLE AND FREEZING DRIZZLE IS POSSIBLE INTO FRIDAY MORNING...WITH TEMPERATURES WARMING ENOUGH TO SEE MAINLY DRIZZLE BY LATE MORNING INTO THE AFTERNOON. A STORM SYSTEM LIFTING OUT OF COLORADO FRIDAY NIGHT INTO THE WEEKEND...WILL BRING A CHANCE FOR PRECIPITATION TO CENTRAL SOUTH DAKOTA. THE PRECIPITATION IS EXPECTED TO BEGIN FRIDAY EVENING AS RAIN...AND MIX WITH FREEZING RAIN OR SNOW BY LATE FRIDAY NIGHT. PRECIPITATION IS EXPECTED TO BE ALL SNOW BY SATURDAY INTO SATURDAY NIGHT. THE PRECIPITATION IS EXPECTED TO TAPER OFF LATE SATURDAY NIGHT INTO SUNDAY MORNING. AT THIS TIME THE EXACT TRACK OF THE STORM IS STILL BEING DETERMINED...ALONG WITH EXACT PRECIPITATION AMOUNTS. THE LATEST INDICATIONS ARE THAT A SMALL AMOUNT OF ICE ACCUMULATIONS ARE POSSIBLE FRIDAY...WITH AROUND 1 TO 2 INCHES OF SNOWFALL EXPECTED THROUGHOUT CENTRAL SOUTH DAKOTA SATURDAY INTO SATURDAY NIGHT WITH THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ005>007-010-011-017-018-036-037-051-231145- MCPHERSON-BROWN-MARSHALL-EDMUNDS-DAY-FAULK-SPINK-HYDE-HAND- BUFFALO- 545 AM CST THU FEB 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LOW CLOUDS ARE EXPECTED TO DEVELOP OVER THE REGION LATE TONIGHT AS WARM MOIST AIR SURGES NORTHWARD FROM THE GULF OF MEXICO. PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE AS SURFACE TEMPERATURES FALL TO BELOW FREEZING THROUGHOUT CENTRAL AND NORTHEAST SOUTH DAKOTA LATE TONIGHT. THE MAJORITY OF THE FREEZING DRIZZLE IS EXPECTED TO REMAIN WEST OF BROWN AND SPINK COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FREEZING DRIZZLE WILL CONTINUE INTO FRIDAY MORNING...WITH A MIX OF FREEZING DRIZZLE AND DRIZZLE EXPECTED FRIDAY AFTERNOON DEPENDING ON SURFACE TEMPERATURES. A STRONG WINTER STORM SYSTEM IS EXPECTED TO LIFT OUT OF COLORADO FRIDAY NIGHT INTO THE WEEKEND...WITH PRECIPITATION BEGINNING FRIDAY NIGHT INTO THE WEEKEND ACROSS MUCH OF THE AREA. PRECIPITATION IS EXPECTED TO BEGIN FRIDAY NIGHT AS A MIX OF FREEZING RAIN OR SNOW...WITH PRECIPITATION CHANGING TO ALL SNOW LATE FRIDAY NIGHT INTO SATURDAY. THE BEST CHANCE FOR SNOW WILL COME SATURDAY INTO SATURDAY NIGHT...AS THE LOW PRESSURE AREA SLIDES EASTWARD INTO KANSAS. AT THIS TIME THE EXACT TRACK OF THE STORM SYSTEM IS STILL TO BE DETERMINED. HOWEVER LATEST INDICATIONS GIVE A SMALL AMOUNT OF ICE ACCUMULATIONS POSSIBLE FRIDAY INTO FRIDAY NIGHT...WITH AROUND 2 TO 4 INCHES OF SNOWFALL EXPECTED SATURDAY INTO SATURDAY NIGHT. SNOW IS EXPECTED TO TAPER OFF SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003-004-009-015-016-231145- CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER- 545 AM CST THU FEB 22 2007 /445 AM MST THU FEB 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LOW CLOUDS ARE EXPECTED TO DEVELOP OVER THE REGION LATE TONIGHT AS WARM MOIST AIR SURGES NORTHWARD FROM THE GULF OF MEXICO. PATCHY LIGHT FREEZING DRIZZLE IS POSSIBLE AS SURFACE TEMPERATURES FALL TO BELOW FREEZING THROUGHOUT CENTRAL SOUTH DAKOTA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FREEZING DRIZZLE IS POSSIBLE INTO FRIDAY MORNING...WITH TEMPERATURES WARMING ENOUGH TO SEE MAINLY DRIZZLE BY LATE MORNING INTO THE AFTERNOON. A STORM SYSTEM LIFTING OUT OF COLORADO FRIDAY NIGHT INTO THE WEEKEND...WILL BRING A CHANCE FOR PRECIPITATION TO NORTH CENTRAL SOUTH DAKOTA. THE PRECIPITATION IS EXPECTED TO BEGIN FRIDAY EVENING AS RAIN...AND MIX WITH FREEZING RAIN OR SNOW BY LATE FRIDAY NIGHT. PRECIPITATION IS EXPECTED TO BE ALL SNOW BY SATURDAY INTO SATURDAY NIGHT. THE PRECIPITATION IS EXPECTED TO TAPER OFF LATE SATURDAY NIGHT INTO SUNDAY MORNING. AT THIS TIME THE EXACT TRACK OF THE STORM IS STILL BEING DETERMINED...ALONG WITH EXACT PRECIPITATION AMOUNTS. THE LATEST INDICATIONS ARE THAT A SMALL AMOUNT OF ICE ACCUMULATIONS ARE POSSIBLE FRIDAY...WITH AROUND 1 TO 2 INCHES OF SNOWFALL EXPECTED THROUGHOUT NORTH CENTRAL SOUTH DAKOTA WITH THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ008-019>023-231145- TRAVERSE-BIG STONE-ROBERTS-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL- 545 AM CST THU FEB 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA LATE FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON...WITH A MIX OF FREEZING DRIZZLE AND DRIZZLE EXPECTED BY MID AFTERNOON...DEPENDING ON SURFACE TEMPERATURES. A STRONG WINTER STORM SYSTEM IS EXPECTED TO LIFT OUT OF COLORADO FRIDAY NIGHT INTO THE WEEKEND...WITH PRECIPITATION BEGINNING FRIDAY NIGHT AND CONTINUING INTO THE WEEKEND ACROSS THE AREA. PRECIPITATION IS EXPECTED TO BEGIN FRIDAY NIGHT AS A MIX OF FREEZING RAIN OR SNOW...WITH PRECIPITATION CHANGING TO ALL SNOW LATE FRIDAY NIGHT INTO SATURDAY. THE BEST CHANCE FOR SNOW WILL COME SATURDAY INTO SATURDAY NIGHT...AS THE LOW PRESSURE AREA SLIDES EASTWARD INTO KANSAS. AT THIS TIME THE EXACT TRACK OF THE STORM SYSTEM IS STILL TO BE DETERMINED. HOWEVER LATEST INDICATIONS GIVE A SMALL AMOUNT OF ICE ACCUMULATIONS POSSIBLE FRIDAY INTO FRIDAY NIGHT...WITH AROUND 6 TO 8 INCHES OF SNOWFALL EXPECTED SATURDAY THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. ALBRECHT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:56 AM CST | Winter Storm Warning | ABR | Brown, Buffalo, Clark, Codington, Day, Deuel and 15 more | 56 hr |
Nearby
Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.